On the growth of deformations of algebras associated with Coxeter graphs

  • N. D. Popova
  • Yu. S. Samoilenko Iн-т математики НАН України, Київ
  • O. V. Strilets


We investigate a class of algebras that are deformations of quotient algebras of group algebras of Coxeter groups. For algebras from this class, a linear basis is found by using the “diamond lemma.” A description of all finite-dimensional algebras of this class is given, and the growth of infinite-dimensional algebras is determined.
How to Cite
PopovaN. D., SamoilenkoY. S., and StriletsO. V. “On the Growth of Deformations of Algebras Associated With Coxeter Graphs”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 59, no. 6, June 2007, pp. 826–837, https://umj.imath.kiev.ua/index.php/umj/article/view/3348.
Research articles